MathSciNet Relay Station
MathSciNet bibliographic data
MR2217686 (2007m:46095) 46L07 (46L52 47L25)
Xu, Quanhua Embedding of $C\sb q$ and $R\sb q$ into noncommutative $L\sb p$-spaces, $1\leq p<q\leq2$. Math. Ann. 335 (2006), no. 1, 109–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement